Jason DeVito
Associate Professor

 

       

I am primarily interested in manifolds of non-negative and positive sectional curvature, especially those somehow involving Lie groups.
Here are my papers:

1. The classification of compact simply connected biquotients in dimension 4 and 5 (arXiv pdf) - Diff. Geo. Appl., Vol. 34 (2014), 128-138

2. The classification of compact simply connected biquotients in dimension 6 and 7 (arXiv pdf - To appear in Math. Ann.)

3. The classification and curvature on biquotients of the form $Sp(3)//Sp(1)^2$ (Joint with undergrads Robert DeYeso III, Michael Ruddy, and Philip Wesner) (arXiv pdf) - Ann. Glob. Anal. Geo , Vol. 46 (2014), No. 4, 389-407

4. The classification of $SU(2)^2$ biquotients of rank $3$ Lie groups (Joint with undergrad Robert DeYeso III) (arXiv pdf - Top. and Appl., Vol. 198 (2016), 86-100

5. Rationally $4$-periodic biquotients (arXiv pdf) (Submitted)

6. Quasi-positive curvature on a biquotient of $Sp(3)$ (Joint with undergrad Wesley Martin) ( arXiv pdf) (Submitted)

7. Cohomogeneity one manifolds with singly generated rational cohomology ring (Joint with Lee Kennard) (In preparation) 8. Highly connected manifolds with singly generated rational cohomology ring (In preparation)


[Main] [Office Hours] [Research]
[UT Martin] [Department Homepage]